Citation: amplonewolf. "Good High With a Bad Ending: An Experience with Caffeine, Diazepam & Ketamine (exp96127)". Erowid.org. Aug 6, 2017. erowid.org/exp/96127
I have been having trouble with my roomates/partners at home for weeks now, and so I started taking fluoxetine (20 mg daily) for the past week, as to fight off the depression I have been having. This was without a prescription (otc in mexico) and I am not under medical supervision, but I am a medical student myself (doesnt make up for it, but I know what to monitor in myself).
Even longer, for about 3 weeks, I have been taking (also without prescription) diazepam (Valium) in doses ranging from 2.5 mg (quarter of a blue tablet) to a whole tablet (10 mg) daily, depending on the stress/anxiety of the situation.
The day in question I had been having difficulties with my roommates and at around 4 pm I took the following:
1 bottle of Monster Khaos (energy drink) (about 300-350 milliliters, 'big aluminum can')
My daily dose of Fluoxetine (20 mg)
And at the same time, 5 mg of diazepam.
Within the next 5-10 minutes I was on a good, good high. I think it acted so fast, and 'strong' because I didnt have anything in my stomach yet. So, big rush from the energy drink, and at the same time valium absorption... It was honestly a quick onset and a good feeling overall.
That same day we go to group therapy (my roommates/partners and I), and since therapy was at 5 pm I took an extra 2.5mg diazepam around that time, since therapy is very stressful for me.
Mid therapy (6ish) I took an extra 2.5 mg diazepam since therapy was getting too stressful. We confront very hard things and I normally just have big crises (plural for crisis) in which I either get depressed or I get enraged. To prevent this, a few minutes later (around 630ish) I took an extra 5 mg. Finally, leaving therapy and anticipating 'fights' with my partners, I took an extra 5 mg again. Taking this to a total 20 mg (much higher dose than I usually do, I normally dont go higher than 10 mg). Still, while on 15 mg diazepam, I was going throu a terrible crisis in therapy and it was so anxiety severe I dont know how I couldt have done it without it.... I'd have had a total breakdown.
So later, 830 pm, I'm feeling quite woozy and sleppy, I think I might take another energy drink becuase I feel like it. I also want to shoot up something, and since all I have is penthobarbital (anesthetic, mostly used to sleep) and ketamine (dissociative anesthetic, good to trip on) I might go with the special K. Maybe a smallish dose.
I went ahead with a 'small dose' of ketamine, 40 mg, which is low by my standards (I usually go with 70 mg up to 150 mg), and that was a huge mistake.
I injected IM the 40 mg at about 8:50 pm, and unfortunately got a phonecall that precise instant right after shooting up. I thought I'd be fine, since it was a low dose, AND I'd read somewhere that SSRI's (fluoxetine) decrease the response to ketamine as well as MDMA and other drugs, so I thought I wouldnt even trip on the K, just kinda surf over mild effects.
I was wrong.
I was 'coherent' enough to maintain a phonecall conversation with my mother (without her or my roommates noticing). I was slurring some words, but nobody asked why. Apparently I had the phone conversation for the whole duration of my K trip (which I WAS having, like one third of me was at the phone conversation trying to be logical and two thirds of me were tripping OFF my brain).
It was not a strong, debilitating trip. Considering the terrible setting I had made to use the K (fights, stress, anxiety and OTHER drugs on top), it wasnt a bad trip. It was mostly visual, with colors of red and crimson passing by my eyes. Even with my eyes open. I guess its because a roomie was playing DOOM and I could hear the shooting and imagining the dark scenarios and all.
However, I hung up at 9:30 pm, and started talking a bit to my roommates, and then, HUGE UNSETTLE in my stomach. I am experienced with K and know not to be moving around after taking it, WHICH I WASNT (I laid down on the bed the entire phonecall and chat with roomies), but then it was like 'oh my fuck, I'm going to puke'. I said something polite like 'would you guys mind terribly if I went ahead to the john and puked?' to which they said they were ok, I got up and got a lot of that OMFG flanging 'strobe' effect I get on high doses of K, that I cannot see straight, cannot walk straight, and somehow I managed to get to the john, puked my guts out (which mostly was dried retching), spent about 20 minutes pale as hell, throwing up spit and stomach acid, bile too I think, and then I couldnt move off the bathroom floor for about other 30 minutes (still too strong dizziness from the K, and that nasty effect of moving going directly to your stomach). And finally I managed to get to the shower and spend there an extra 30-40 minutes sitting under the water feeling like crap and hoping I'd feel better.
This was definitely the worst time on ketamine I have ever had. I have thrown up before, mostly from moving around too much, but never felt as bad as this.
I clearly do not know what of the above combinations was the one that clashed the most with the ketamine, the diazepam-ketamine, fluoxetine-ketamine, or energy drinks combined. It was seriously nasty.
Knowing my current situation, and my recent chemical dependence, I will most likely try ketamine again, perhaps without the diazepam, or perhaps with a much smaller dose. Also I hope, without the energy drink.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.